# SDR DALA2019072804480

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 920 hours, 408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL SKIN DENTED AND GAUGED JUST BEHIND NOSE GEAR UNDER AVIONICS DOOR RT SIDE AT STR 41R FR 23, REPAIR PER ERA 580052-14 REV O.
